Avian Malaria in African Black-Footed Penguins

Show full item record

Title: Avian Malaria in African Black-Footed Penguins
Date: 1979
Citation: Stoskopf, Michael K., & Beier, John. (1979). Avian Malaria in African Black-Footed Penguins. Journal of the American Veterinary Medical Association, 175(9), 944-947
URI: http://www.lib.ncsu.edu/resolver/1840.2/2476


Files in this item

Files Size Format View
avian_malaria.pdf 1.068Mb PDF View/Open

This item appears in the following Collection(s)

Show full item record